# SDR USAA920080807

- Difficulty date: March 28, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 51,030 hours, 34,543 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - A 2" CRACK ON FRAME SUPPORT AT BS 927 - 947, BL 0.  INSTALLED REPAIR IAW SRM 51-40-02.
